# SDR SWAA2013070217827

- Difficulty date: June 19, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 35,922 hours, 20,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE NR 8 SLAT LOWER SKIN AT SLAT ACTUATOR FITTING LOWER ATTACHMENT CRACKED.  REPAIRED SKIN IAW AAR EA.
